SciELO - Scientific Electronic Library Online

 
vol.20 issue2BOUNDS FOR CONFORMAL AUTOMOMORPHISMS OF RIEMANN SURFACES WITH CONDITION (A)ATTRACTORS POINTS IN THE AUTOSUBSTITUTION author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

OER, Z.. SEPARATION PROBLEM FOR STURM-LIOUVILLE EQUATION WITH OPERATOR COEFFICIENT. Proyecciones (Antofagasta) [online]. 2001, vol.20, n.2, pp.177-191. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172001000200003.

Let H be a separable Hilbert Space. Denote by H1 = L2(a,b; H) the set of function defned on the interval a < c < b (¾¥ a < c < b £¥) whose values belong to H strongly measurable [12] and satisfying the condition If the inner product of function ¦(c) and g(c) belonging to H1 is defined by then H1 forms a separable Hilbert space. We study separation problem for the operator formed by ¾ y"+ Q (c) y Sturm-Liouville differential expression in L2(¾ ¥, ¥; H) space has been proved where Q (c) in an operator which transforms at H in value of c,,self-adjoint, lower bounded and its inverse is complete continous

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License